Alert archive / Oklahoma / Red Flag Warnings in 2017

Red Flag Warning 5, NWS Norman, OK

February 10, 201737 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this red flag warning at Feb 10, 2017, 3:16 PM CST for 37 counties in Oklahoma; 8 counties in Texas. It took effect at Feb 11, 2017, 11:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 10, 2017, 3:16 PM CST (21:16 UTC)
In effect from
Feb 11, 2017, 11:00 AM CST
Expired
Feb 11, 2017, 7:00 PM CST
In force
8 hr
Issued by
NWS Norman, OK
All 45 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Jefferson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 109 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2017-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2017-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 468 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2066 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
468 m²/s²
0-3 km storm-relative helicity
516 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

121 
WWUS84 KOUN 102116
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
316 PM CST Fri Feb 10 2017

...Critical fire weather conditions expected today and 
Saturday...

OKZ008-012-013-016>020-022>030-035-038>040-044-045-110530-
/O.UPG.KOUN.FW.A.0005.170211T1700Z-170212T0100Z/
/O.NEW.KOUN.FW.W.0005.170211T1700Z-170212T0100Z/
/O.CON.KOUN.FW.W.0004.000000T0000Z-170211T0100Z/
Kay-Garfield-Noble-Custer-Blaine-Kingfisher-Logan-Payne-Washita-
Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-Kiowa-Comanche-Stephens-Garvin-Cotton-Jefferson-
316 PM CST Fri Feb 10 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR CENTRAL OKLAHOMA...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST SATURDAY FOR
RECORD HIGH TEMPERATURES AND LOW RELATIVE HUMIDITY FOR CENTRAL
OKLAHOMA...

The National Weather Service in Norman has issued a Red Flag
Warning...which is in effect from 11 AM to 7 PM CST Saturday. The
Fire Weather Watch is no longer in effect. 

* WIND...Southwest to west at 10 to 15 mph with gusts to 25 mph in
  the afternoon. The wind will shift to the north at 10 to 25 mph
  with gusts up to 35 mph Saturday evening and night.

* HUMIDITY...25 to 35 percent.

* TEMPERATURE...Mid to upper 80s Saturday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is strongly discouraged.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ004>007-009>011-014-015-021-033-034-036-037-110530-
/O.UPG.KOUN.FW.A.0005.170211T1700Z-170212T0100Z/
/O.NEW.KOUN.FW.W.0005.170211T1700Z-170212T0100Z/
Harper-Woods-Alfalfa-Grant-Ellis-Woodward-Major-Roger Mills-Dewey-
Beckham-Harmon-Greer-Jackson-Tillman-
316 PM CST Fri Feb 10 2017

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST SATURDAY FOR
RECORD HIGH TEMPERATURES AND LOW RELATIVE HUMIDITY FOR WESTERN
OKLAHOMA...

The National Weather Service in Norman has issued a Red Flag
Warning...which is in effect from 11 AM to 7 PM CST Saturday. The
Fire Weather Watch is no longer in effect. 

* WIND...Southwest to west at 10 to 15 mph with gusts to 25 mph in
  the afternoon. The wind will shift to the north at 10 to 25 mph
  with gusts up to 35 mph late Saturday afternoon and early evening.

* HUMIDITY...10 to 15 percent.

* TEMPERATURE...Upper 80s to lower 90s Saturday.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is strongly discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

TXZ083>090-110530-
/O.NEW.KOUN.FW.W.0005.170211T1700Z-170212T0100Z/
Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
316 PM CST Fri Feb 10 2017

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST SATURDAY FOR
RECORD HIGH TEMPERATURES AND LOW RELATIVE HUMIDITY FOR WESTERN
NORTH TEXAS...

The National Weather Service in Norman has issued a Red Flag
Warning...which is in effect from 11 AM to 7 PM CST Saturday. 

* WIND...Southwest to west at 10 to 15 mph with gusts to 20 mph in
  the afternoon. The wind will shift to the north at 10 to 25 mph
  with gusts up to 35 mph overnight Saturday.

* HUMIDITY...15 to 20 percent.

* TEMPERATURE...lower to mid 90s Saturday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is strongly discouraged.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ031-032-041>043-046>048-050>052-110100-
/O.CON.KOUN.FW.W.0004.000000T0000Z-170211T0100Z/
Seminole-Hughes-Murray-Pontotoc-Coal-Carter-Johnston-Atoka-Love-
Marshall-Bryan-
316 PM CST Fri Feb 10 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE
HUMIDITY FOR SOUTH CENTRAL OKLAHOMA...


* WIND...South and southwest 10 to 25 mph with gusts up to 30 
  mph.

* HUMIDITY...30 to 40 percent.

* TEMPERATURE...Low to mid 70s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is strongly discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
154 
WWUS84 KOUN 110107
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
707 PM CST Fri Feb 10 2017

...Critical fire weather conditions expected again on Saturday...

OKZ008-012-013-016>020-022>030-035-038>040-044-045-111315-
/O.EXP.KOUN.FW.W.0004.000000T0000Z-170211T0100Z/
/O.CON.KOUN.FW.W.0005.170211T1700Z-170212T0100Z/
Kay-Garfield-Noble-Custer-Blaine-Kingfisher-Logan-Payne-Washita-
Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-Kiowa-Comanche-Stephens-Garvin-Cotton-Jefferson-
707 PM CST Fri Feb 10 2017

...RED FLAG WARNING HAS EXPIRED FOR CENTRAL OKLAHOMA FOR THIS
EVENING...

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST
SATURDAY FOR RECORD HIGH TEMPERATURES AND LOW RELATIVE HUMIDITY
FOR CENTRAL OKLAHOMA...

* WIND...Southwest to west at 10 to 15 mph with gusts to 25 mph 
  in the afternoon. The wind will shift to the north at 10 to 25 
  mph with gusts up to 35 mph Saturday evening and night. 

* HUMIDITY...25 to 35 percent.

* TEMPERATURE...Mid to upper 80s Saturday.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is strongly discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ031-032-041>043-046>048-050>052-110215-
/O.EXP.KOUN.FW.W.0004.000000T0000Z-170211T0100Z/
Seminole-Hughes-Murray-Pontotoc-Coal-Carter-Johnston-Atoka-Love-
Marshall-Bryan-
707 PM CST Fri Feb 10 2017

...RED FLAG WARNING HAS EXPIRED FOR SOUTH CENTRAL OKLAHOMA FOR
THIS EVENING...

Critical fire weather conditions are no longer expected this
evening across the area due to decreasing winds, increasing
humidity, and decreasing temperatures.

$$

OKZ004>007-009>011-014-015-021-033-034-036-037-TXZ083>090-111315-
/O.CON.KOUN.FW.W.0005.170211T1700Z-170212T0100Z/
Harper-Woods-Alfalfa-Grant-Ellis-Woodward-Major-Roger Mills-Dewey-
Beckham-Harmon-Greer-Jackson-Tillman-Hardeman-Foard-Wilbarger-
Wichita-Knox-Baylor-Archer-Clay-
707 PM CST Fri Feb 10 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST
SATURDAY FOR RECORD HIGH TEMPERATURES AND LOW RELATIVE HUMIDITY
FOR WESTERN OKLAHOMA...

* WIND...Southwest to west at 10 to 15 mph with gusts to 25 mph 
  in the afternoon. The wind will shift to the north at 10 to 25 
  mph with gusts up to 35 mph late Saturday afternoon and early 
  evening. 

* HUMIDITY...10 to 15 percent.

* TEMPERATURE...Upper 80s to lower 90s Saturday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is strongly discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MAHALE
605 
WWUS84 KOUN 110330
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
930 PM CST Fri Feb 10 2017

...Critical fire weather conditions expected again on Saturday...

OKZ004>030-033>040-044-045-TXZ083>090-111200-
/O.CON.KOUN.FW.W.0005.170211T1700Z-170212T0100Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Harmon-Greer-Kiowa-Jackson-Tillman-
Comanche-Stephens-Garvin-Cotton-Jefferson-Hardeman-Foard-
Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
930 PM CST Fri Feb 10 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST
SATURDAY FOR RECORD HIGH TEMPERATURES AND LOW RELATIVE HUMIDITY
FOR WESTERN...NORTHERN...AND CENTRAL OKLAHOMA...AND WESTERN NORTH
TEXAS...

* WIND...Southwest to west at 10 to 15 mph with gusts to 25 mph 
  in the afternoon. The wind will shift to the north at 10 to 25 
  mph with gusts up to 35 mph Saturday evening and night. 

* HUMIDITY...10 to 35 percent.

* TEMPERATURE...Mid 80s to low 90s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is strongly discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Mahale
391 
WWUS84 KOUN 110913
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
313 AM CST Sat Feb 11 2017

...Critical fire weather conditions expected today...

OKZ004>030-033>040-044-045-TXZ083>090-112230-
/O.CON.KOUN.FW.W.0005.170211T1700Z-170212T0100Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Harmon-Greer-Kiowa-Jackson-Tillman-
Comanche-Stephens-Garvin-Cotton-Jefferson-Hardeman-Foard-
Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
313 AM CST Sat Feb 11 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CST THIS EVENING FOR RECORD HIGH TEMPERATURES AND LOW
RELATIVE HUMIDITY FOR WESTERN...NORTHERN...AND CENTRAL OKLAHOMA...
AND WESTERN NORTH TEXAS...

* WIND...Southwest to west at 10 to 15 mph with gusts up to 30
  mph. The wind will shift to the north at 10 to 30 mph with gusts
  up to 45 mph after 8 pm tonight with the passage of a cold
  front.

* HUMIDITY...10 to 35 percent.

* TEMPERATURE...Lower 80s to mid 90s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is strongly discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MBS
679 
WWUS84 KOUN 112042
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
242 PM CST Sat Feb 11 2017

...Critical fire weather conditions expected today...

OKZ004>030-033>040-044-045-TXZ083>090-120100-
/O.CON.KOUN.FW.W.0005.000000T0000Z-170212T0100Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Harmon-Greer-Kiowa-Jackson-Tillman-
Comanche-Stephens-Garvin-Cotton-Jefferson-Hardeman-Foard-
Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
242 PM CST Sat Feb 11 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR RECORD HIGH TEMPERATURES AND LOW RELATIVE HUMIDITY FOR
WESTERN...NORTHERN...AND CENTRAL OKLAHOMA... AND WESTERN NORTH
TEXAS...

* WIND...Southwest to west at 10 to 15 mph with gusts up to 30 
  mph. The wind will shift to the north at 10 to 30 mph with 
  gusts up to 45 mph after 8 pm tonight with the passage of a 
  cold front. 

* HUMIDITY...10 to 35 percent.

* TEMPERATURE...Lower 80s to mid 90s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is strongly discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Feb 10, 2:47 PM CST, 29 minutes earlier.

Area forecast discussion, Feb 10, 2:47 PM CST, 29 minutes before
Area Forecast Discussion
National Weather Service Norman OK
247 PM CST Fri Feb 10 2017

.DISCUSSION...
Dewpoint temperatures in the lower 50s have returned to
parts of south central and southeastern Oklahoma this
afternoon along with some lower clouds. In western Oklahoma, very
dry conditions remain with temperatures in the upper 80s
and lower 90s. The very warm/hot temperatures across far
western Oklahoma today, will spread eastward on Saturday which
will result in some record high temperatures.

The main focus for this weekend will be fire weather conditions
on Saturday. On Saturday, a broad, southwest-to-northeast, 85h thermal
ridge will be replaced quickly by much cooler temperatures
Saturday night. A rather tight thermal packing behind a cold
front will result in strong wind gusts for several hours. The
front should clear most of Oklahoma by sunrise Sunday.

As far as fire weather conditions for Saturday, the main mitigating
factor will be wind speeds below 20 mph. However, drought conditions,
record heat, and fuels will certainly favor fire starts/spread.
The Fire Weather Watch for Saturday will be upgraded to a Red Flag
Warning and will also include all of our Texas counties.

The air mass behind the front Saturday night is not overly cold, but
enough to drop temperatures to near average for Sunday and
Sunday night.

Much needed rain/precipitation is expected to arrive early next week
as a mid/upper level low approaches the southern Plains. For
now, will side with the slightly warmer EC model which suggest
most of the precipitation will fall as rain. However, there may
be a period of wintry weather across western Oklahoma late Sunday
night into early Monday morning.

After Wednesday, mainly dry conditions are expected with above
average temperatures.

CLIMATE...
Record warmth is expected on Saturday. In fact, all-time record
monthly high temperatures for February may be in jeopardy.

Oklahoma City

February 11 Record High...82 set in 1962
All-time February Record High...92 set on February 22 1996

Wichita Falls

February 11 Record high...88 set in 1962
All-time February Record High...93 set on February 22 1996

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  54  87  43  54 /   0   0   0  10
Hobart OK         50  89  42  54 /   0   0   0  10
Wichita Falls TX  54  90  46  59 /   0   0   0  10
Gage OK           51  89  37  50 /   0   0   0  10
Ponca City OK     51  84  41  53 /   0   0   0  10
Durant OK         60  83  52  62 /   0   0  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Red Flag Warning until 7 PM CST this evening for OKZ008-012-013-
     016>020-022>032-035-038>048-050>052.

     Red Flag Warning from 11 AM to 7 PM CST Saturday for OKZ004>030-
     033>040-044-045.

TX...Red Flag Warning from 11 AM to 7 PM CST Saturday for TXZ083>090.

&&
Hazardous weather outlook, Feb 10, 12:12 PM CST, 3 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1212 PM CST Fri Feb 10 2017

OKZ004>048-050>052-TXZ083>090-111815-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1212 PM CST Fri Feb 10 2017

This hazardous weather outlook is for portions of northern,
western, central, and southern Oklahoma, and western north Texas.

.DAY ONE...This Afternoon and Tonight...

.FIRE WEATHER...
Near-critical fire weather conditions will persist through the
afternoon due to gusty southwest winds, warm temperatures and low
humidity.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.FIRE WEATHER...
Near-critical fire weather conditions are expected again Saturday
and Sunday afternoons... with record heat expected on Saturday and
windy conditions expected on Sunday.

.WINTRY PRECIPITATION...
Scattered showers and expected Sunday and Monday. The rain may mix
with some light snow in northwest Oklahoma during the cool part of
the morning. No accumulations or impacts are expected.

Get graphics and more details at weather.gov/norman, and follow
our weather forecast office on Twitter and Facebook.

Kurtz

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 3:53 AM CSTFire Weather WatchOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 31 more11 hr
Feb 10, 3:53 AM CSTRed Flag WarningOUNAtoka, Blaine, Bryan, Caddo, Canadian, Carter and 28 more15 hr

Nearby

Red Flag Warnings in Oklahoma, 2017Red Flag Warnings in Texas, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.